# SDR SWAA2012120410199

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 5,808 hours, 3,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR E-LIGHT WIRE TRACK COVER CRACKED 16ABC.  REMOVED AND REPLACED FLOOR E-LIGHT WIRE TRACK COVER CRACKED AT 16ABC REF MM.
